# SDR FDEA201609033113

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 86,585 hours, 36,659 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 217
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 AT 15 AFTER TAKEOFF FL 350 GOT AIR MFG NR 1 FAIL, LEVEL 3 ALERT.  1 THROTTLE TO IDLE IAW QRH.  NR 1 AIR SYSTEM TEMP AND AIR PRESSURE DECREASED, DIVERTED.  R&R LT WING MANIFOLD FAIL DETECTION PRESSURE SWITCH.
